INFORMATION CHANGE THE WORLD

International Journal of Engineering and Manufacturing(IJEM)

ISSN: 2305-3631 (Print), ISSN: 2306-5982 (Online)

Published By: MECS Press

IJEM Vol.1, No.6, Dec. 2011

Oscillatory Behavior of a Class of Second-order Nonlinear Dynamic Equations on Time Scales

Full Text (PDF, 342KB), PP.72-79


Views:118   Downloads:2

Author(s)

Da-Xue Chen,Guang-Hui Liu

Index Terms

Oscillation, second-order nonlinear dynamic equation, time scale

Abstract

The paper is devoted to the oscillation of a class of second-order nonlinear dynamic equations on time scales. By developing a generalized Riccati transformation technique, we establish some oscillation criteria for all solutions of the equations. Our results improve and extend some known results in the literature.

Cite This Paper

Da-Xue Chen,Guang-Hui Liu,"Oscillatory Behavior of a Class of Second-order Nonlinear Dynamic Equations on Time Scales", IJEM, vol.1, no.6, pp.72-79, 2011.

Reference

[1] M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Boston: Birkhäuser, 2001. 

[2] M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Boston: Birkhäuser, 2003.

[3] D.-X. Chen, "Oscillation and asymptotic behavior for th-order nonlinear neutral delay dynamic equations on time scales," Acta Appl. Math., vol. 109, no. 3, pp. 703-719, March 2010.

[4] S.H. Saker, "Oscillation criteria of second-order half-linear dynamic equations on time scales," J. Comput. Appl. Math., vol. 177, no. 2, pp. 375-387, May 2005.

[5] T.S. Hassan, "Oscillation criteria for half-linear dynamic equations on time scales," J. Math. Anal. Appl., vol. 345, no. 1, pp. 176-185, September 2008.

[6] S.R. Grace, R.P. Agarwal, B. Kaymakçalan and W. Sae-Jie, "On the oscillation of certain second order nonlinear dynamic equations," Math. Comput. Modelling., vol. 50, no. 1-2, pp. 273-286, July 2009.

[7] Q. Zhang, "Oscillation of second-order half-linear delay dynamic equations with damping on time scales," J. Comput. Appl. Math., vol. 235, no. 5, pp. 1180-1188, January 2011.

[8] M. Huang, "Oscillation criteria for second order nonlinear dynamic equations with impulses," Comput. Math. Appl., vol. 59, no. 1, pp. 31-41, January 2010.

[9] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities (second ed.), Cambridge: Cambridge University Press, 1988.